# SDR SIMA20170717002

- Difficulty date: July 17, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 34,554 hours, 24,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LTS FLR LVL TRACK EXIT SIGN LT EMERGENCY EXIT FLOOR LIGHT HAS BULBS BURNT OUT. RELAMPED LT EMERGENCY EXIT ROW FLOOR LIGHTING MARKER IAW AMM 33-51-05.  OPC GOOD IAW AMM 33-51-00-710-802.  NO OTHER DEFECTS NOTED.  MEL RESTORED.
